Tactile hallucinations

Tactile suppression can be described as a decrease in one's ability to feel their sense of touch in a manner which can result a general numbness across the body. At higher levels, this can eventually increase to the point where physical sensations have been completely blocked and the body is fully anesthetized.

This effect is commonly felt under the influence of moderate to heavy dosages of dissociative and opioid compounds.


psychoactive substances

Compounds which may cause this effect commonly include:

2-Fluorodeschloroketamine, 3-HO-PCE, 3-HO-PCP, 3-MeO-PCE, 3-MeO-PCMo, 3-MeO-PCP, 4-MeO-PCP, Acetylfentanyl, Alcohol, Benzydamine, Buprenorphine, Codeine, Datura, Deschloroketamine, Desomorphine, Dextromethorphan, Dextropropoxyphene, Diacetylmorphine, Dihydrocodeine, Diphenhydramine, Diphenidine, Ephenidine, Ethylmorphine, Fentanyl, Hydrocodone, Hydromorphone, Ketamine, Kratom, Methadone, Methoxetamine, Methoxphenidine, Morphine, Nitrous, O-Desmethyltramadol, O-PCE, Oxycodone, Oxymorphone, PCE, PCP, Pethidine, Sufentanil, Tapentadol, Tramadol, U-47700


comments

Documentation written by Josie Kins